Thank you for your question and welcome to Health Central's Anxiety Community.
I am not a medical professional and would not be able to give you medical advice.
Side effects of these types of medications disappear after a few weeks of taking the medication, however, the general rule of thumb is that if a side effect is interfering with daily tasks, you should contact your doctor. It sounds like this is one of those times. I would certainly suggest contacting your husband's doctor and explaining what types of side effects your husband is experiencing. He would be the best person to determine if your husband's medication should be adjusted or changed.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.